# SDR AU960098

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1054200111
- Condition: Cracked
- Location: Main Frame Sys
- Component: Beech, 76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH FUSELAGE FRAME SHEAR FITTING CRACKED IN RADIUS OF CUTOUT -  CRACK LENGTH 5MM (0.196IN)
